# SDR ASAA2014021106828

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 14,366 hours, 4,343 cycles
- System (JASC): 2310 · HF Communications System
- Part: Receiver
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO TRANSMITS OK, RECEIVED VERY BAD.  ACFT GROUNDED.  PERFORMED OPS CHECK OF BOTH NR 1 AND 2 HF SYSTEMS IAW AMM 23-11-00-710-801.  BOTH SYS CHECKED NORMAL.
